# SDR DL72L991933

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457489
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION (PER SI 4-74176-12AD) ON THE S4R LAP JOINT REVEALED CRACK INDICATIONS BETWEEN BS 480 AND 680.  INTERNAL HFEC INSPECTIONS CONFIRMED THIRTEEN (13) CRACK INDICATIONS IN THE LOWER ROW OF THE LOWER SKIN.  REPAIRED PER ERA 333468-14AD, REV B.
